# SDR RU3A20190603021

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N89
- Make and model: Cndair CL6002B16
- Aircraft serial: 5815
- Aircraft time: 4,222 hours, 1,532 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Copilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COPILOTS MFD WENT OUT ON TAXI IN, ELECTRICAL OVERHEAT SMELL PRESENT IN COCKPIT. PERFORMED SMOKE AND FUMES IN AIRCRAFT INSPECTION. ELECTRICAL SMELL FOUND TO BE CO-PILOTS MFD.
